# SDR AALA980622

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CORRODED BETWEEN STRINGER 27 AND 28R.  REMOVED AND REPLACED CORRODED SHEAR TIE PER SRM 53-10-4 ALODINED AND PRIMED PART AND APPLIED SEALANT TO REPAIR AREA.  (M)
